Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2017 , Volume 8 , Number 2; Page(s) 248 To 258.
 
Paper: 

TRIPLE SOLUTIONS FOR QUASILINEAR ONE-DIMENSIONAL P-LAPLACIAN ELLIPTIC EQUATIONS IN THE WHOLE SPACE

 
 
Author(s):  BONANNO GABRIELE*, OREGAN DONAL, VETRO FRANCESCA
 
* 
 
Abstract: 

Please click on PDF to view the abstract.

 
Keyword(s): NONLINEAR DIFFERENTIAL PROBLEMS IN UNBOUNDED DOMAINS, OPERATORS WITHOUT COMPACTNESS, CRITICAL POINTS, THREE SOLUTIONS
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

BONANNO, G., & OREGAN, D., & VETRO, F. (2017). TRIPLE SOLUTIONS FOR QUASILINEAR ONE-DIMENSIONAL P-LAPLACIAN ELLIPTIC EQUATIONS IN THE WHOLE SPACE. ANNALS OF FUNCTIONAL ANALYSIS, 8(2), 248-258. https://www.sid.ir/en/journal/ViewPaper.aspx?id=572037



Vancouver: Copy

BONANNO GABRIELE, OREGAN DONAL, VETRO FRANCESCA. TRIPLE SOLUTIONS FOR QUASILINEAR ONE-DIMENSIONAL P-LAPLACIAN ELLIPTIC EQUATIONS IN THE WHOLE SPACE. ANNALS OF FUNCTIONAL ANALYSIS. 2017 [cited 2021July29];8(2):248-258. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572037



IEEE: Copy

BONANNO, G., OREGAN, D., VETRO, F., 2017. TRIPLE SOLUTIONS FOR QUASILINEAR ONE-DIMENSIONAL P-LAPLACIAN ELLIPTIC EQUATIONS IN THE WHOLE SPACE. ANNALS OF FUNCTIONAL ANALYSIS, [online] 8(2), pp.248-258. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572037.



 
  pdf-File
Yearly Visit 46
 
 
Latest on Blog
Enter SID Blog